MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced the pump not inflating with a spectra penile prosthesis (spp).The spp was explanted and a new cxr inflatable penile prosthesis (ipp) was implanted.During the implant procedure, the first cylinder that was attempted was not implanted due to measurement error and the cylinder was too thick to advance to the corpus cavernosum and a new ipp cylinder was implanted.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Device analysis: inflation issues were reported.The spectra cylinders were visually inspected and functionally tested.One cylinder performed within specifications.One cylinder had a hole in the outer layer that was the result of tool damage consistent with explant damage.This cylinder was functional.The product record review revealed no additional information related to the complaint so an overall investigation conclusion code of no problem detected was chosen as the reported device problem cannot be confirmed.The reported allegation(s) could not be confirmed.No escalation to ncep, capa, or scar is required, complaints are monitored for escalation of systemic issues through the trending process per the cis product investigation work instruction.
 
Event or Problem Description

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8148665
Report Number2183959-2018-61503
Device Sequence Number1684075
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2021
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number0141128001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date06/05/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR